# SDR DALA2016061704730

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 40,049 hours, 27,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB AT STA 655 TO 674 IS OUT OF LIMITS.  INSTALLED REPAIR DOUBLER ON RT CUSP WEB AT STA 655-674 IAW SRM 53-00-55, REPAIR 4.
